Found 5 results
Filters: Author is Feigenbaum, Joan  [Clear All Filters]
2012
Feigenbaum, J., A. Johnson, and P. Syverson, "Probabilistic Analysis of Onion Routing in a Black-box Model", ACM Transactions on Information and System Security (TISSEC), vol. 15, issue 3, 2012.
2007
Feigenbaum, J., A. Johnson, and P. Syverson, "A Model of Onion Routing with Provable Anonymity", Financial Cryptography and Data Security, 11th International Conference, FC 2007, 2007.
Feigenbaum, J., A. Johnson, and P. Syverson, "Probabilistic Analysis of Onion Routing in a Black-box Model [Extended Abstract]", WPES'07: Proceedings of the 2007 ACM Workshop on Privacy in Electronic Society: ACM Press, pp. 1-10, 2007.